# SDR 200200181

- Difficulty date: March 13, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 84,224 hours, 20,351 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 65B2285816
- Condition: Broken
- Location: Lt Wing
- Part time: 84,224 hours, 20,351 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE LOWER FIXED FAIRING SUPPORT ROD WAS FOUND BROKE (SEPARATED).  REPLACED SUPPORT ROD PER 747 MM 20-51-01.
